Statistique/Probabilités
Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan
[Polynomial designs I – Polynomial characterizations of praised properties of a design]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1181-1186.

A design is said to be a polynomial design if the coordinates of the points of the design are the solutions of a system of polynomial equations or inequalities; such a system can always be solved using semidefinite programming or Gröbner bases. Many praised properties of designs, such as alphabetic optimality and orthogonal blocking, can be easily stated in the framework of polynomial designs. The same holds true for G-weakly invariant designs, G being any compact group of matrices.

Un plan expérimental est solution d'un problème de construction de type polynomial si les coordonnées des points support du plan sont les solutions d'un système d'équations et d'inéquations polynomiales, système qui peut toujours être résolu à l'aide de la programmation semi-définie positive ou des bases de Gröbner. De nombreuses propriétés recherchées, comme l'optimalité alphabétique ou le blocage orthogonal, se formulent naturellement ainsi. Nous obtenons le même résultat pour la recherche de dispositifs G-faiblement invariants, pour G un groupe de matrices compact quelconque.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.028
Bertrand, Frédéric 1

1 Institut de recherche mathématique avancée, Université Louis-Pasteur, 7, rue René-Descartes, 67084 Strasbourg cedex, France
@article{CRMATH_2008__346_21-22_1181_0,
     author = {Bertrand, Fr\'ed\'eric},
     title = {Probl\`emes de construction de type polynomial {I} {\textendash} {Caract\'erisations} polynomiales des propri\'et\'es usuelles d'un plan},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1181--1186},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.028},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.028/}
}
TY  - JOUR
AU  - Bertrand, Frédéric
TI  - Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1181
EP  - 1186
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.028/
DO  - 10.1016/j.crma.2008.09.028
LA  - fr
ID  - CRMATH_2008__346_21-22_1181_0
ER  - 
%0 Journal Article
%A Bertrand, Frédéric
%T Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan
%J Comptes Rendus. Mathématique
%D 2008
%P 1181-1186
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.028/
%R 10.1016/j.crma.2008.09.028
%G fr
%F CRMATH_2008__346_21-22_1181_0
Bertrand, Frédéric. Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1181-1186. doi : 10.1016/j.crma.2008.09.028. http://www.numdam.org/articles/10.1016/j.crma.2008.09.028/

[1] Bertrand, F. G-invariance faible et isovariance en planification expérimentale, Comptes Rendus de l'Académie des Sciences Paris, Série I (2008) | DOI

[2] Bertrand, F. Problèmes de construction de type polynomial I – Caractérisations polynomiales des propriétés usuelles d'un plan, 2008 (Prépublication de l'IRMA) | HAL

[3] Bertrand, F. Problèmes de construction de type polynomial II – Quelques résultats d'existence de plans sphériques isovariants exacts, Comptes Rendus de l'Académie des Sciences Paris, Série I (2008) | DOI

[4] Box, G.E.P.; Hunter, J.S. Multi-factor experimental designs for exploring response surfaces, Annals of Mathematical Statistics, Volume 28 (1957), pp. 195-241

[5] Dette, H.; Melas, V.B.; Pepelyshev, A. Optimal designs for three-dimensional shape analysis with spherical harmonic descriptors, Annals of Statistics, Volume 33 (2005), pp. 2758-2788

[6] Gaffke, N.; Heiligers, B. Approximate designs for polynomial regression: Invariance, admissibility and optimality (Ghosh, S.; Rao, C.R., eds.), Handbook of Statistics, vol. 13, Elsevier Science B.V., 1996, pp. 1149-1199 (Chapter 30)

[7] Hardin, R.H.; Sloane, N.J.A. McLaren's improved snub cube and other new spherical designs in three dimensions, Discrete Computational Geometry, Volume 15 (1996), pp. 429-441

[8] Kane, R.M. Reflection Groups and Invariant Theory, CMS Books in Mathematics, vol. 5, Springer-Verlag, New York, 2001

[9] Kiefer, J. General equivalence theory for optimum designs (approximate theory), Annals of Statistics, Volume 2 (1974), pp. 849-879

[10] Kreuzer, M.; Robiano, L. Computational Commutative Algebra 1, Springer, Berlin–Heidelberg, 2000

[11] Kreuzer, M.; Robiano, L. Computational Commutative Algebra 2, Springer, Berlin–Heidelberg, 2005

[12] Mneimé, M.; Testard, F. Introduction à la théorie des groupes de Lie classiques, Hermann, Paris, 1986

[13] Parrilo, P.A. Semidefinite programming relaxations for semialgebraic problems, Mathematical Programming Ser. B, Volume 96 (2003), pp. 293-320

[14] Pistone, G.; Riccomagno, E.; Wynn, H.P. Algebraic Statistics: Computational Commutative Algebra in Statistics, Monographs on Statistics and Applied Probability, vol. 89, Chapman & Hall/CRC, 2000

[15] Pukelsheim, F. Optimal Design of Experiments, Wiley, New York, 1993

[16] A Sloane, N.J.; Hardin, R.H.; Cara, P. Spherical designs in four dimensions, Information Theory Workshop, 2003. Proceedings, IEEE, Paris, 2003, pp. 253-258

[17] Stengle, G. A Nullstellensatz and a Positivstellensatz in semialgebraic geometry, Mathematische Annalen, Volume 207 (1974), pp. 87-97

Cited by Sources: